# SDR UPS205179

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YHM - MAINTENANCE REPORTED, L 1 EMERGENCY EXIT LIGHT WILL NOT TEST.  LIGHT ASSY REMOVED AND REPLACED AND OPS CHECKED GOOD AS PER MM 33-50-01.
